# SDR USAA2012061100029

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 26,641 hours, 9,625 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT H2O FIRE EXTINGUISHER BRACKET BROKEN.  BRACKET FOUND TO BE SERVICEABLE.  REPLACED H2O FIRE EXTINGUISHER DUE TO BROKEN SEAL.
